Publicação: Sufficient conditions for the existence of periodic solutions of the extended Duffing–Van der Pol oscillator
Carregando...
Data
2016-08-02
Autores
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Tipo
Artigo
Direito de acesso
Acesso aberto

Resumo
In this paper, some aspects on the periodic solutions of the extended Duffing–Van der Pol oscillator are discussed. Doing different rescaling of the variables and parameters of the system associated with the extended Duffing–Van der Pol oscillator, we show that it can bifurcate one or three periodic solutions from a two-dimensional manifold filled by periodic solutions of the referred system. For each rescaling we exhibit concrete values for which these bounds are reached. Beyond that we characterize the stability of some periodic solutions. Our approach is analytical and the results are obtained using the averaging theory and some algebraic techniques.
Descrição
Idioma
Inglês
Como citar
International Journal of Computer Mathematics, v. 93, n. 8, p. 1358-1382, 2016.